MAUDE Adverse Event Report: MAKO SURGICAL CORP. OFFSET CUP REAMER HANDLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. OFFSET CUP REAMER HANDLE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 207080
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
There is an internal piece on the reamer that's broken.This was a tha procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: it was reported that there is an internal piece on the reamer that's broken.Product evaluation and results: not performed as the product was lost and hence was not available for evaluation.Product history review: review of device history records show (b)(4) devices were manufactured and accepted into final stock on 11/05/2015 with no reported discrepancies.Complaint history review: a review of complaints related to p/n 209063,prodex lot 32041015 shows no additional complaint(s) related to the failure in this investigation.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available this investigation will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.Device not returned.

Brand Name
OFFSET CUP REAMER HANDLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8064379
Report Number3005985723-2018-00663
Device Sequence Number1148298
Product Code OLO
UDI-Device Identifier00848486022198
UDI-Public00848486022198
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number207080
Device Lot Number32041015
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer01/08/2019
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;